Alert archive / Pennsylvania / Areal Flood Warnings in 2016

Areal Flood Warning 2, NWS State College, PA

October 20, 2016Centre County, Clinton County, Pennsylvania

NWS State College, PA issued this areal flood warning at Oct 20, 2016, 8:49 PM EDT for Centre County, Clinton County, Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 20, 2016, 8:49 PM EDT (00:49 UTC)
Expired
Oct 21, 2016, 2:45 AM EDT
In force
6 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Centre County, PA, Clinton County, PA

The radar

The State College radar (KCCX), 29 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 0.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2016-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2016-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this areal flood warning went out at Oct 20, 8:01 PM EDT, 48 minutes earlier.

Area forecast discussion, Oct 20, 8:01 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service State College PA
801 PM EDT Thu Oct 20 2016

.SYNOPSIS...
A storm system will move into Western Pennsylvania later today and
this evening. The associated cold front will move slowly across
the state tonight and Friday. Windy and much colder weather will
move in for the weekend with the first bout of lake effect and
upslope rain and snow showers Saturday into Saturday night.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Storms continue over the western CWA this evening with a few
warnings. HRRR shows limiting convecxtive activity east of I-99
as we move later in the evening.

Previous:
Satellite indicates the warm air has mixed down over all but the
far NW and NE. High temps are indeed a bit ahead of earlier
expectations with a cloudier sky.

The meso anal shows inverted trough poking up into NWRN Pa. This
connects to a wavy front over SWRN Pa and extends down into at
least one wave on the front over sern Ohio.

The NW looks to remain the focus for the best rains into the
evening today as the leading wave of low pressure ripples up into
western Pa by nightfall. As the associated upper trough deepens
and moves toward the NERN US, the wavy front will slow down with
the best rains concentrating along and behind the front, in almost
classic anafront fashion. The models show a strengthening upper
jet entrance region which will support strong deep layer
frontogenetic forcing moving slowly across the forecast area,
mainly tonight through the first half of Friday.

We are outlooked for a Slight Risk of severe storms which is not
unreasonable given the strong surge of moisture and expected
development of several hundred Joules of Cape by mid to late
afternoon as the front enters western Pa. Model depicted deep
layer shear will be similarly intensifying under the deepening
upper trough so the potential for damaging wind gusts will be
enhanced in any convection that can manage to organize. The best
chance of this would seem to be some sort of narrow cold frontal
rain band feature as the front strengthens and moves eastward. The
big question will be if the intensifying dynamic forcing can
overcome the increasing stability that will be occurring after
the sun goes down.

The front and area of rain will progress slowly eastward
overnight. Have chosen to not hoist a flood watch at this time
given the expected progressive nature of any kind of concentrated
convection that may form along the front. Can't rule out some
smaller scale nuisance flooding as it is the the time of year that
fallen leaves can clog storm drains.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
There's good consensus that the wavy front will have cleared at
least the western half of the forecast area by mid day to be east
of the entire forecast area by nightfall. Showers along the front
will transition onto a steady moderate to heavy soaking rain as
the front passes. The wind will shift to the NW and become gusty
along with steady or falling temperatures after the frontal
passage.

By late day we should see the rain finally starting to taper off
and become more showery.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
A major change in the weather pattern is expected to occur early
in the period which could yield the first taste of snow over parts
of Central Pennsylvania. An anomalous upper level trough will
close off and take on a negative tilt, with a deepening coastal
surface low tracking from southern New England north and west into
eastern Quebec. Strong cold advection on the backside of the low
along with 100-150m height falls and dynamic cooling within a
pivoting deformation axis could result in a rain/snow transition
Friday night into Saturday morning. The 20/12Z operational
EC/GFS/NAM/CMC generate a coating to 1 inch of snow over parts of
the Alleghenies and Laurel Highlands. Confidence in accumulation
is still low but odds would seem to be increasing. For now will
continue to mention rain/snow in the wx grids with no accums.

A seasonably cold and brisk northwest flow will grip the area
into the weekend with lake effect and orographic rain and snow
showers likely over the Northwest Mtns and Laurel Highlands on
Saturday. There is still a low risk for coating into Saturday
night with accums very hard to come by during the daylight hours
this early in the season. 25-35 mph wind gusts will add an
additional blustery chill to below normal temps.

GFS/EC/CMC all show a fast-moving low diving through the Great
Lakes and Northeast into early next week. There is better
agreement with this system embedded in the WNW flow aloft passing
to the north of the area with max POPs over the far northern
tier. This feature will reinforce the cold air aloft at least into
Tuesday before strong warm advection commences through midweek.
The models show a low near the Great Lakes by the end of the
period with some hints a at a cold air damming pattern at low
levels with high pressure retreating into New England. Overall
not much pcpn expected Mon-Wed.

Temperatures will be noticeably colder by the weekend with highs
in the low 40s to mid 50s on Saturday. Expect some moderation on
Sunday followed by a steady to cooling trend with readings
averaging near to below normal through next Wednesday.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Band of heavy showers and isolated thunderstorms will give way
to widespread showers and lower ceilings and visibilities later
tonight into Friday, as a cold front moves into the area.

Front will be slow to move east of the area before late Friday.

Outlook...

Sat...Scattered showers with restrictions NW. Brisk NW wind.

Sun...No sig wx.

Mon...Mainly VFR. MVFR with rain showers possible NW.

Tue...No Sig Wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday afternoon for PAZ004>006-010-
011-017-024-033-037.

&&

SYNOPSIS...La Corte
NEAR TERM...La Corte/Tyburski
SHORT TERM...La Corte
LONG TERM...Steinbugl
AVIATION...Martin
Hazardous weather outlook, Oct 20, 3:51 PM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
351 PM EDT THU OCT 20 2016

PAZ012-018-019-025-026-034-041-045-046-212000-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
BEDFORD-NORTHERN LYCOMING-SOUTHERN CLINTON-SOUTHERN LYCOMING-
351 PM EDT THU OCT 20 2016

...SEVERE THUNDERSTORM WATCH 499 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY.
ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND
SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS
ARE PROBABLE BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ042-212000-
SULLIVAN-
351 PM EDT THU OCT 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY.
ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND
SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS
ARE PROBABLE BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ027-028-035-036-049>053-056>059-063>066-212000-
MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-
COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
351 PM EDT THU OCT 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-010-011-017-024-033-037-212000-
MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA-
351 PM EDT THU OCT 20 2016

...SEVERE THUNDERSTORM WATCH 499 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH
FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-212000-
WARREN-
351 PM EDT THU OCT 20 2016

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH
FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 20, 6:03 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT THU OCT 20 2016

PAZ011-012-017-018-202245-
NORTHERN CENTRE PA-CLEARFIELD PA-CAMERON PA-NORTHERN CLINTON PA-
603 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CAMERON...CLEARFIELD...
CENTRE...AND CLINTON COUNTIES UNTIL 645 PM EDT...

AT 603 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
KARTHAUS...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SNOW SHOE...LECONTES MILLS...KEATING...CLARENCE...KARTHAUS...PINE
GLEN...MOSHANNON...KYLERTOWN AND GRASSFLAT.

LAT...LON 4098 7831 4114 7830 4130 7790 4101 7780
TIME...MOT...LOC 2203Z 250DEG 23KT 4109 7819

EVANEGO
Special weather statement, Oct 20, 6:39 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT THU OCT 20 2016

PAZ010-011-017-018-202345-
NORTHERN CENTRE PA-CLEARFIELD PA-CAMERON PA-ELK PA-
639 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CAMERON...ELK...
CLEARFIELD...AND CENTRE COUNTIES UNTIL 745 PM EDT...

AT 638 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
PUNXSUTAWNEY...MOVING NORTHEAST AT 30 MPH. THIS STORM WAS PART OF A
CLUSTER OF STRONG STORMS.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
CLEARFIELD...DUBOIS...SANDY...MEDIX RUN...PENFIELD...ROCKTON...
LECONTES MILLS...CHESTER HILL...PARKER DAM STATE PARK...JEFFRIES...
SOUTH PHILIPSBURG...WOODLAND...BENEZETTE...BROCKPORT...S.B. ELLIOT
STATE PARK...FORCE...PLYMPTONVILLE...PHILIPSBURG...HYDE AND
CURWENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4113 7881 4120 7877 4121 7871 4123 7871
      4123 7874 4126 7874 4127 7876 4141 7832
      4087 7821 4075 7881
TIME...MOT...LOC 2238Z 240DEG 49KT 4093 7886

MARTIN
Special weather statement, Oct 20, 6:55 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
655 PM EDT THU OCT 20 2016

PAZ024-033-034-210000-
BEDFORD PA-SOMERSET PA-CAMBRIA PA-
655 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD...SOMERSET...
AND CAMBRIA COUNTIES UNTIL 800 PM EDT...

AT 655 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LIGONIER...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...BELMONT...WINDBER...ELIM...WESTMONT...VINCO...
EHRENFELD...TIRE HILL...CENTRAL CITY...GEISTOWN...SOUTH FORK...
OGLETOWN...ST. MICHAEL...JEROME...SIDMAN...DALE...SALIX-BEAUTY LINE
PARK...SOUTHMONT...DAVIDSVILLE AND DUNLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4009 7925 4012 7921 4011 7918 4016 7916
      4017 7914 4020 7913 4037 7899 4045 7878
      4011 7859 4000 7932
TIME...MOT...LOC 2255Z 240DEG 49KT 4017 7930

MARTIN
Special weather statement, Oct 20, 7:41 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
741 PM EDT THU OCT 20 2016

PAZ011-012-017-018-210015-
NORTHERN CENTRE PA-CLEARFIELD PA-CAMERON PA-NORTHERN CLINTON PA-
741 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CAMERON...CLEARFIELD...
CENTRE...AND CLINTON COUNTIES UNTIL 815 PM EDT...

AT 740 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LECONTES MILLS...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LECONTES MILLS...KEATING...CLARENCE...KARTHAUS...TAMARACK...PINE
GLEN...MOSHANNON...WESTPORT...KETTLE CREEK STATE PARK...KYLERTOWN...
GRASSFLAT AND ORVISTON.

LAT...LON 4096 7823 4112 7835 4147 7785 4112 7772
TIME...MOT...LOC 2340Z 241DEG 30KT 4108 7821

DANGELO
Special weather statement, Oct 20, 8:03 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
803 PM EDT THU OCT 20 2016

PAZ017-018-024-025-210030-
NORTHERN CENTRE PA-BLAIR PA-CLEARFIELD PA-CAMBRIA PA-
803 PM EDT THU OCT 20 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...BLAIR...
CENTRE...AND CAMBRIA COUNTIES UNTIL 830 PM EDT...

AT 802 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF HASTINGS TO NEAR PORTAGE.
MOVEMENT WAS NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND VERY HEAVY RAIN ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
PORTAGE...ALTOONA...HOLLIDAYSBURG...LAKEMONT...OSCEOLA MILLS...
CRESSON...TIPTON...CHESTER HILL...JEFFRIES...SOUTH PHILIPSBURG...
GALLITZIN...HOUTZDALE...DUNCANSVILLE...LILLY...PATTON...HORSESHOE
CURVE...LECONTES MILLS...WOODLAND...BLANDBURG AND SANKERTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4115 7817 4038 7831 4032 7867 4085 7871
TIME...MOT...LOC 0002Z 233DEG 30KT 4082 7865 4034 7864

DANGELO
Special weather statement, Oct 20, 8:30 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 PM EDT THU OCT 20 2016

PAZ006-011-012-017>019-024>026-041-210115-
SOUTHERN CENTRE PA-NORTHERN CENTRE PA-BLAIR PA-CLEARFIELD PA-
CAMERON PA-HUNTINGDON PA-NORTHERN LYCOMING PA-POTTER PA-CAMBRIA PA-
NORTHERN CLINTON PA-
830 PM EDT THU OCT 20 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF POTTER...CAMERON...
CLEARFIELD...BLAIR...CENTRE...LYCOMING...CAMBRIA...HUNTINGDON...AND
CLINTON COUNTIES UNTIL 915 PM EDT...

AT 830 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM RENOVO TO NEAR HYDE TO NEAR DUNCANSVILLE.
MOVEMENT WAS NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ALTOONA...CLEARFIELD...TYRONE...OSCEOLA MILLS...WARRIORS MARK...PINE
GLEN...TIPTON...CHESTER HILL...JEFFRIES...SOUTH PHILIPSBURG...
HOUTZDALE...STORMSTOWN...KEATING...WESTPORT...HYDE...HYNER...
RENOVO...SANDY RIDGE...SPRUCE CREEK AND SNOW SHOE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4150 7761 4139 7754 4137 7754 4134 7747
      4131 7747 4128 7743 4094 7798 4064 7797
      4040 7855 4105 7854
TIME...MOT...LOC 0030Z 243DEG 26KT 4132 7778 4102 7851 4045 7846

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 8:03 PM EDTSpecial Weather StatementCTPBlair27 min
Oct 20, 8:28 PM EDTAreal Flood WarningCTPClearfield3 hr
Oct 20, 8:30 PM EDTSpecial Weather StatementCTPClearfield, Clinton45 min
Oct 20, 9:30 PM EDTSpecial Weather StatementCTPCentre, Mifflin60 min
Oct 20, 9:39 PM EDTSpecial Weather StatementCTPClinton, Lycoming66 min
Oct 20, 9:55 PM EDTAreal Flood AdvisoryCTPCentre, Clinton, Huntingdon3 hr
Oct 20, 10:10 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming65 min
Oct 20, 10:42 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga52 min
Oct 20, 10:47 PM EDTAreal Flood WarningCTPBlair, Centre, Clinton, Huntingdon, Lycoming6 hr
Oct 21, 12:14 AM EDTAreal Flood WarningCTPClinton, Lycoming, Sullivan, Tioga3 hr
Oct 21, 12:19 AM EDTSpecial Weather StatementCTPLycoming26 min
Oct 21, 1:01 AM EDTSpecial Weather StatementCTPSullivan29 min
Oct 21, 1:39 AM EDTAreal Flood WarningCTPLycoming, Sullivan3 hr
Oct 21, 2:28 AM EDTRiver Flood WarningCTPCentre, Clinton11 hr
Oct 21, 3:30 AM EDTFlash Flood WarningCTPCentre, Clinton, Lycoming, Sullivan, Tioga4 hr
Oct 21, 5:46 AM EDTAreal Flood AdvisoryCTPMcKean, Warren3 hr
Oct 21, 7:24 AM EDTAreal Flood WarningCTPCentre, Clinton, Huntingdon, Lycoming, Sullivan, Tioga8 hr
Oct 21, 8:02 AM EDTRiver Flood WarningCTPLycoming, Sullivan6 hr
Oct 21, 9:05 AM EDTSpecial Weather StatementCTPBlair25 min
Oct 21, 9:39 AM EDTAreal Flood AdvisoryCTPClearfield3 hr
Oct 21, 10:25 AM EDTSpecial Weather StatementCTPCentre, Clinton65 min

Nearby

Areal Flood Warnings in Pennsylvania, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.